View Single Post
Old 12-28-2012, 02:31 PM   #1
midwestbelle midwestbelle is offline
Newbie
(female)
 
Join Date: Dec 2012
Posts: 2
midwestbelle HB User
Concerned about vomiting and the pill.

Hello everyone, I started taking the pill (Necon 1/35) and I am on my sixth week of it. The day after Christmas, I visited my boyfriend and we had sex and he ejaculated inside of me. I took my pill at 6:20pm as usual, but around 3am I vomited. This obviously has me concerned for a few reasons. I currently have emergency contraceptives with me and I am wondering if it is necessary to take it, even though I vomited about 8 hours after taking my pill. Also, I am wondering if the vomiting could be caused as a result of a side effect of taking the pill, because the information packet does list nausea and vomiting as a side effect. I have never missed any pills and I am worried that the single bout of vomiting may be due to pregnancy, although I haven't had any other pregnancy symptoms (at least that I know of). I did get my period during my first placebo week of pills, but it was very light.